# SDR ASOA2015102013959

- Difficulty date: October 20, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 30,282 hours, 28,210 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF ASD AFT DRAG ANGLE REPAIR FOUND SEVERAL HOLES IN SKIN AND RISER WITH OVERSIZED HOLES.  COMPLIED WITH EC/TC REO 601R-52-11-513 AND REO 601R-52-11-513, REV B, TYPE II REPAIR.   THIS REPAIR IS CLASIFIED AS A MAJOR REPAIR.
